# SDR SWAA2023061450640

- Difficulty date: May 20, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowling
- Condition: Corroded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INLET COWL LIP UPPER SURFACE EVIDENCE OF CORROSION AND DISCOLORED ALL AROUND<[01] REMOVED AND REPLACE #1 ENGINE INLET COWL IN REF AMM 71-11-01-000-802 AND 71-11-01-400-802;[02] VERIFIED #1 ENGINE INLET COWL REPLACEMENT.
